# SDR DALA2018082305206

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,269 hours, 22,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER BS 446 BETWEEN LONGERONS 25L - 26L WAS DAMAGED.  REPLACED THE FORMER IAW SRM 51-41-02,  DRAWING 9911526, REV AZ, AND REV AN.
